# SDR SWAA2025082908184

- Difficulty date: August 26, 2025
- Submitted: August 29, 2025
- Operation: Air carrier
- Aircraft: N8933Q
- Make and model: Boeing 737-8
- Aircraft serial: 42605
- Aircraft time: 3,093 hours, 1,651 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR LT PHOTOLUMINESCENT STRIP MISSING AT 23C.   R & R CABIN FLOOR L/H PHOTOLUMINESCENT STRIP AT 23C IAW AMM 33-51-15.
